# SDR SWAA2021101319769

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FL HAS SEVERAL CRACKED / PULLED THROUGH FASTENER ATTACH HOLES ; / [01] PART/MATERIAL IDENTIFIED PER SRM 53-30-70-0I-1 FIG 2 TABLE 2 ITEM 4 . DAMAGE EXCEEDS ALLOWABLE DAMAGE AS GIVEN IN SRM 53-30-70-1A-1 PARA 4 B . REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 53-30-70-2R-1 PARA 4 D REF TABLE 202 .
